Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 181-189

Homological local linking

Kanishka Perera

Department of Mathematics, University of California Irvine, Irvine 92697-3875, CA, USA

Received 10 March 1998

Copyright © 1998 Kanishka Perera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We generalize the notion of local linking to include certain cases where the functional does not have a local splitting near the origin. Applications to second-order Hamiltonian systems are given.